# SDR ASOA201709273267

- Difficulty date: September 27, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 32,708 hours, 23,574 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334261
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BS 485 - 581, LBL 9.  MAINTENANCE REPLACED THE SEAT TRACK.
